| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: manufacturing representative went to the site to test the system, insufficient information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used for a sacroiliac and thoracolumbar procedure.It was reported that the imaging system door does not close.It was tried several times, but the problem could not be resolved, this time, the door could not be opened.Imaging system usage was discontinued.It occurred intra operatively and patient present at time of event.Additional information received "there was unknown surgical delay and impact on the patient outcome".